Skip to Main content Skip to Navigation
Journal articles

Double Sylvester sums for subresultants and multi-Schur functions

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622652
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:14:13 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622652, version 1

Collections

Citation

Alain Lascoux, P. Pragacz. Double Sylvester sums for subresultants and multi-Schur functions. Journal of Symbolic Computation, Elsevier, 2003, 35 (6), pp.689-710. ⟨hal-00622652⟩

Share

Metrics

Record views

169